Latest results prior to slight T4 increase.... Now ready to add T3

Latest results prior to slight T4 increase.... Now ready to add T3

T 3 has arrived from Turkey, im excited but also a little apprehensive.... I'm 3 weeks into a T4 increase from 100/150 alternate to 150 daily and feeling horrid, more weight gain bloated, low mood,fatigue and throbbing feet....I don't like T4 and hope to add T3 with a view to converting to 100 percent t3 in time.

I plan on starting with 6.25 of t3 and gradually building up, what do I do re my T4?

Many thanks

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

3 Replies

oldestnewest
  • Esta73,

    Your FT3 was good on 125mcg so I suspect it may be over range on 150mcg Levothyroxine. I would reduce dose to 125mcg Levothyroxine and introduce 6.25mcg T3 to see how well you tolerate T3. Give it a couple of weeks and if you feel okay you can titrate T3 dose up 6.25mcg increments and Levothyroxine dose down in 18.75mcg increments or you can simply switch over to 40mcg T3 which is equivalent to 125mcg Levothyroxine.

  • Why oh why was I apprehensive......took 6.25 this morning at 7.30... Ok I felt slightly shakey about 30 mins after but then within an hour I felt like I was seeing the world again for the first time.... That may seem a bit OTT but I'm sure this is not my imagination.... Infact I could cry with joy at feeling somewhat human again for the first time in years... Even my dad couldn't believe It, I do now feel like it could be wearing off a bit as starting to feel tired now but how grateful I am for half a day of feeling great..... Please tell me that it can effect people this quickly and this is not my imagination!! 😁

  • Esta73,

    Some people respond quickly so it may not be imagination :) Once your FT3 levels have built up you should get over the feeling that T3 is wearing off after a few hours.

You may also like...